# SDR MASA200602642

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 22,628 hours, 18,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7369 IAD.  ASH FLT 7369 IAD-LGA.  FLIGHT SPOILER FAULT MESSAGE IN FLIGHT.  MX RESET SYSTEM NO FURTHER ACTION REQUIRED.
